# SDR USAA2014080400003

- Difficulty date: August 2, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 65,701 hours, 10,110 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHT SEAT 16GH INOPERATIVE.  MAINTENANCE RESECURED LOOSE CANON PLUG.
